# SDR AWXA200301599

- Difficulty date: December 19, 2003
- Submitted: December 24, 2003
- Operation: Air carrier
- Aircraft: N909AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24522
- Aircraft time: 55,002 hours, 20,973 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143N5140
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-12 CHECK A 2 INCH CRACK WAS FOUND ON CABIN FLOOR INTERCOSTAL BS 860-880, BL-0.  MAINTENANCE REMOVED CRACKED INTERCOSTAL BS 860-880, BL-0; FABRICATED A REPAIR ANGLE; INSTALLED REPAIR PART IAW B757-200 SRM 53-00-51 FIG 204, PG 214-215.
